# SDR DXTA2024021210873

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680A
- Aircraft serial: 6800113
- Aircraft time: 14,730 hours, 9,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008693
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH MAIN BATTERIES OFF EMERGENCY EXIT LIGHT ABOVE GALLEY AT MAIN ENTRANCE IS INOPERATIVE.   LIGHT ILLUMINATES WHEN BATTERIES TURNED ON.  DUE TO INTERNAL FAILURE REMOVED & REPLACED #1 EMERGENCY LIGHTING BATTERY PN CBS28-1 SN 0391M WITH REPAIRED PN CBS28-1 SN 008693 IAW AMM 33-50-10.
